MathSciNet Relay Station
MathSciNet bibliographic data
MR944010 65F15 (15A18)
Arbenz, Peter; Gander, Walter; Golub, Gene H. Restricted rank modification of the symmetric eigenvalue problem: theoretical considerations. Linear Algebra Appl. 104 (1988), 75–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement